continua IL black FRIDAY al CUBO |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • Vicks Flu Day Night 12 + 4 Tablets -46%

Vicks Flu Day Night 12 + 4 Tablets

6.22€ 11.43€
  • Purchase 3 items for 6.10€ each
  • Purchase 4 items for 5.97€ each
  • Purchase 5 items for 5.85€ each

Vicks Flu Day and Night 12 Tablets Day + 4 Tablets Night

Vicks Flu Day Night is indicated for the short-term symptomatic treatment of nasal and sinus congestion associated with colds and flu. The symptoms to combat are therefore headache, fever, stuffy nose, sneezing, and it is necessary to facilitate the night's rest, which is often hindered.

A stuffy nose is often the first symptom of a cold which is inflammation of the blood vessels that restricts the flow of air through the nose. This could be an attempt by the organism to create a hostile environment for viruses to replicate, as the mucus itself represents a defense against infection.
Another annoying symptom that is very often associated with colds and flu is cough, also due to inflammation. There are mainly two different types of cough: a productive one and therefore with phlegm and a non-productive one called “dry”. The presence of phlegm allows the elimination of secretions present in the lower respiratory tract.
Another symptom is sneezing, which is a protective reflex that occurs against foreign bodies or external stimuli that reach the nasal mucosa. Other protective reflexes are associated with sneezing, such as tearing and closing of the eyelids.
All these symptoms are therefore defensive responses that our body puts in place to try to fight germs coming from outside.
Defensive strategies can be implemented to prevent flu and colds. Among the fundamentals are:

  • Strengthen the immune system as it is the best protection we have against seasonal ailments.
  • Avoid any source of stress because it has a strong impact on our general health, therefore also on colds and flu, making us less able to deal with germs.
  • Try to sleep regularly: Sleeping 8 hours a night allows the body to repair cells and restore the immune system. In addition to sleep, nutrition and physical activity are also important. 5 meals a day, rich in fruits and vegetables, give the body the necessary nutrients for the immune system. Physical activity, on the other hand, is recommended to be practiced regularly, it doesn't matter what, but what matters is to do it at least three times a week.

Another important aspect is to keep germs away during cold season so that you have less chance of getting sick. For example, it is important to wash your hands many times during the day, a simple action that allows you to prevent. Washing your hands for at least 20 seconds before a meal, after going to the bathroom or when sneezing is one of the best ways to avoid being attacked by germs. This also applies when you are away from home, and if it is not possible to go and wash your hands, it is good to always have a sanitizer with you so that you can clean your hands at all times. If you work in the office it is good to always clean your workstation: the desk is a den of germs, especially in keyboards and mice.
In some cases, however, it becomes difficult to avoid the germs of the flu or cold and for this it can be useful to take Vicks Flu Day Night.

Indications

Vicks Flu Day Night is indicated for the short-term symptomatic treatment of nasal and sinus congestion associated with cold and flu symptoms such as pain, headache and / or fever and only in combination with night pain symptoms causing difficulty falling asleep Vicks Flu Day Night is indicated in adults and adolescents from 15 years of age.

Contraindications

Vicks Flu Day Night is contraindicated in patients with: - Hypersensitivity to paracetamol, pseudoephedrine, diphenhydramine or any of the excipients listed in section 6.1 - Patients less than 15 years old unless prescribed by a doctor - Concomitant use of other decongestants sympathomimetics, beta-blockers or monoamine oxidase inhibitors (MAOIs), or within 14 days of stopping MAO treatment (see section 4.5). Concomitant use of MAOIs can cause an increase in blood pressure or hypertensive crises. - Cardiovascular disease, including hypertension - Diabetes mellitus - Pheochromocytoma - Hyperthyroidism - Angle-closure glaucoma - Severe kidney damage - Urinary retention

Dosage

Posology Adults and adolescents aged 15 years and over: Four tablets per day. Day use: Non-drowsy day tablet (yellow) One yellow tablet to be taken every 4-6 hours throughout the day (do not take more than three yellow tablets per day). Night Use: Sleepy Night Tablet (Blue) A blue tablet to be taken at bedtime. One tablet at a time and only at the times indicated on the package. Do not take the blue tablet for the night during the day. Treatment should not continue beyond 4 days. Consult your doctor if an adult or adolescent patient needs to take the medicine for more than 4 days or if symptoms get worse. Special patient groups Elderly patients The product should not be administered to elderly patients with confusion. Sedative antihistamines can cause confusion and paradoxical excitement in the elderly. Experience has shown that the normal dosage of paracetamol for adults is adequate. However, in elderly, frail, immobilized subjects, a reduction in the dose or frequency of administration of paracetamol may be appropriate. Children under 15 years: The product is not recommended for children under 15 unless prescribed by a doctor. Hepatic impairment Patients with impaired liver function should consult a physician before taking this product. When administering paracetamol to patients with impaired hepatic function or Gilbert's syndrome, the dose may need to be reduced or the dosing interval extended (see section 4.4). Renal impairment Patients with impaired renal function should consult a physician before taking this product. In patients with renal impairment, it is recommended to reduce the dose of paracetamol and to extend the minimum interval between each administration to at least 6 hours. Adults: Glomerular filtration rate Dose 10-50 ml / min 500 mg every 6 hours <10ml / min 500 mg every 8 hours The maximum daily dose of paracetamol should not exceed 2000 mg in the following cases, unless prescribed by a doctor: - Adults or adolescents weighing less than 50 kg - Hepatic impairment - Chronic alcoholism - Dehydration - Chronic malnutrition Do not exceed the indicated dose. Method of administration For oral use. The tablets should be swallowed whole (they should not be chewed) with sufficient liquid.

Warnings

In the following cases, paracetamol should only be administered with particular caution (see section 4.2, where relevant): - Hepatic impairment - Chronic alcoholism - Renal failure (GFR≤50ml / min) - Gilbert's syndrome (familial non-haemolytic jaundice) - Concomitant treatment with medicinal products affecting liver function - Glucose 6-phosphate dehydrogenase deficiency - Haemolytic anemia - Glutathione deficiency - Dehydration - Chronic malnutrition - Weight less than 50 kg - Elderly Patients should not take other paracetamol-containing products at the same time due to the risk of severe hepatic impairment in case of overdose. With long-term use and high doses of analgesics, headaches may occur which should not be treated with higher doses of analgesics. In general, the habitual intake of analgesics, in particular a combination of different analgesic substances, can lead to permanent kidney damage with the risk of kidney failure. Abrupt discontinuation after prolonged, high-dose use of analgesics can lead to headache, fatigue, muscle pain, nervousness, and autonomic symptoms. These withdrawal symptoms resolve within a few days. Until then, further intake of analgesics should be avoided and only restarted on the advice of the doctor. Patients should not take other sympathomimetic products concomitantly, including other nasal or ocular decongestants. Alcoholic beverages should be avoided during treatment with this medicine. Paracetamol should be used with caution in alcohol-dependent individuals (see section 4.5). The risk of overdose is greater in patients with non-cirrhotic alcoholic liver disease. This medicine should be used with caution in patients with: - Cardiovascular disease, - Diabetes, - Prostatic hypertrophy, as they may be prone to urinary retention and dysuria, - Occlusive vascular disease (e.g. Raynaud's phenomenon) - Psychosis, - Chronic cough , asthma or emphysema. Elderly patients may be particularly sensitive to the effects of pseudoephedrine on the central nervous system. It is recommended to use this medicine only when symptoms (pain and / or fever, congestion) are present. It should only be used for a few days. If symptoms persist for more than 3 days or worsen, patients should see their doctor. In case of surgery it is recommended to stop the treatment a few days before. The use of halogenated anesthetics may increase the risk of hypertensive crisis (see section 4.5). Use should be avoided in patients with congenital long QT syndrome or other clinically relevant cardiac disorders (particularly coronary heart disease, cardiac conduction disturbances, arrhythmias). Concomitant use of medicinal products which in turn prolong the QT interval (e.g. class IA and III anti-arrhythmic drugs, some antibiotics, antimalarial drugs, neuroleptics) or which cause hypokalaemia should also be avoided (see also sections 4.5 , 4.9 and 5.3). Pediatric population This product should not be given to children less than 15 years of age. Warning regarding misuse as a doping agent: Pseudoephedrine may cause positive on certain doping tests. Severe skin reactions Severe skin reactions such as acute generalized exanthematous pustulosis (AGEP) can occur with products containing pseudoephedrine. This acute pustular rash can occur within the first 2 days of treatment, with fever and numerous, mostly non-follicular, small pustules resulting from a widespread edematous erythema and located mainly on the skin folds, trunk and upper limbs. Patients must be carefully monitored. If signs and symptoms such as pyrexia, erythema or numerous small pustules are observed, administration of Vicks Flu Day Night should be discontinued and appropriate measures taken if necessary.

Interactions

Paracetamol: The anticoagulant effect of warfarin and other coumarin derivatives may be enhanced by regular prolonged use of paracetamol, with an increased risk of bleeding. Occasional intake of paracetamol has no significant effect. Metoclopramide or domperidone can cause an increase in the absorption rate of paracetamol. The hepatotoxicity of paracetamol can be enhanced by the use of the drugs rifampicin and isoniazid, used for the treatment of tuberculosis. The half-life of chloramphenicol can be prolonged by paracetamol. However, concomitant use of topical chloramphenicol is possible when used for the treatment of ocular infections. Antiepileptics such as phenytoin, phenobarbital and carbamazepine (enzyme inducers) may increase the risk of hepatic impairment. Paracetamol may reduce the bioavailability of lamotrigine, with possible reduction of its effect, due to a possible induction of its metabolism in the liver. Cholestyramine can reduce the absorption of paracetamol. Cholestyramine should not be administered until one hour has elapsed after paracetamol administration. Regular use of paracetamol concomitantly with zidovudine can cause neutropenia and increase the risk of hepatic impairment. Treatment for gout with probenecid reduces the clearance of paracetamol; therefore the dose of paracetamol can be reduced in case of concomitant treatment. The hepatotoxicity of paracetamol can be potentiated by excessive alcohol intake (see section 4.4). Paracetamol can interfere with the determination of uricaemia (by the phosphotungstic acid method) and blood glucose. Salicylates / acetylsalicylic acid may prolong the elimination half-life of paracetamol. Drug interactions involving acetaminophen and a number of other drugs have been reported. Clinical significance in acute use at the dosing regimen is considered unlikely. Pseudoephedrine: Pseudoephedrine may potentiate the action of monoamine oxidase inhibitors (MAOIs, including moclobemide and brofaromin) and may induce hypertensive crisis. The medicinal product is therefore contraindicated in patients who are taking or have taken MAOIs within the past two weeks (see section 4.3). Concomitant use of pseudoephedrine with other sympathomimetics or tricyclic antidepressants (e.g. amitriptyline) may increase the risk of cardiovascular side effects. Pseudoephedrine may reduce the effect of beta-blockers (see section 4.3) and other antihypertensive drugs (e.g. debrisoquine, guanethidine, reserpine, methyldopa). The risk of hypertension and other cardiovascular side effects may be increased. Pseudoephedrine can interact with halogenated anesthetics such as cyclopropane, halothane, enflurane, isoflurane (see section 4.4). Concomitant use of pseudoephedrine with digoxin and cardiac glycosides may increase the risk of an irregular heartbeat or heart attack. Ergot alkaloids (ergotamine and methysergide): concomitant use may cause an increased risk of ergotism. Concomitant use of linezolid may increase the risk of hypertension. Diphenhydramine: Diphenhydramine may potentiate the sedative effects of alcohol and other CNS depressants (e.g. tranquilizers, hypnotics, opioid analgesics and anxiolytics). Monoamine oxidase inhibitors can prolong and intensify the anticholinergic effects of diphenhydramine. Since diphenhydramine has some anticholinergic activity, the effects of some anticholinergic drugs (e.g. atropine, tricyclic antidepressants) can be potentiated.Diphenhydramine is an inhibitor of the cytochrome P450 isoenzyme CYP2D6. Therefore, there may be a potential for interaction with drugs that are primarily metabolised by CYP2D6, such as metoprolol and venlafaxine. Concomitant use of other medicinal products that prolong the QT interval (e.g. class IA and III antiarrhythmic drugs, some antibiotics, antimalarial drugs, neuroleptics) or causing hypokalaemia (e.g. some diuretics) should be avoided (see also sections 4.4, 4.9 and 5.3).

Side effects

Paracetamol Adverse events emerging from historical clinical trial data are both infrequent and related to limited patient exposure cases. Consequently, events reported during long post-marketing experience with the therapeutic / recommended dose and considered related are shown in the following table and broken down by MedDRA system organ and frequency. Due to the limited data from clinical trials, the frequency of these adverse events is unknown (cannot be estimated from the available data), but post-marketing experience indicates that adverse reactions to paracetamol are rare (from 1 / 10,000 to <1 / 1,000) and that serious reactions are very rare (<1 / 10,000).

Anatomical classification Side effects
Disorders of the blood and lymphatic system Thrombocytopenia, agranulocytosis, pancytopenia, leukopenia, neutropenia. These effects are not necessarily causally related to paracetamol.
Disorders of the immune system Hypersensitivity, including anaphylactic reactions, angioedema, Stevens-Johnson syndrome.
Respiratory, thoracic and mediastinal disorders Bronchospasm *.
Hepatobiliary disorders Hepatic dysfunction.
Gastrointestinal disorders Abdominal discomfort, diarrhea, nausea and vomiting.

* There have been cases of bronchospasm with paracetamol, but these are more likely in asthma patients sensitive to aspirin or other NSAIDs. Pseudoephedrine

Anatomical classification Side effects
Nervous system disorders Central nervous system stimulation (e.g. insomnia, rarely hallucinations).
Cardiac pathologies Cardiac effects (e.g. tachycardia).
Vascular pathologies Increased blood pressure, although not in controlled hypertension.
Skin and subcutaneous tissue disorders Rash, itching, erythema, urticaria, allergic dermatitis.
Not known: severe skin reactions, including acute generalized exanthematous pustulosis (AGEP).
Renal and urinary disorders Urinary retention, especially in patients with prostatic hypertrophy.

Diphenhydramine Adverse reactions that have been observed in clinical studies and are considered common or very common according to MedDRA System Organ Class are listed below. The frequency of other adverse reactions identified during post-marketing use is unknown, but these reactions are likely to be uncommon or rare.

Anatomical classification Side effects
General disorders and administration site conditions Common: Fatigue.
Disorders of the immune system Not known: Hypersensitivity reactions including rash, urticaria, dyspnoea and angioedema.
Psychiatric disorders Not known: Confusional state *, paradoxical excitement * (e.g. hyperactivity, restlessness, nervousness)
* Older adults are at increased risk of confusion and paradoxical arousal.
Nervous system disorders Common: Sedation, somnolence, disturbance in attention, instability, dizziness.
Not known: Convulsions, headache, paraesthesia, dyskinesia.
Eye disorders Not known: Blurred vision.
Cardiac pathologies Not known: Tachycardia, palpitations.
Disorders of the respiratory system, chest and mediastinum Not known: Thickening of bronchial secretions.
Gastrointestinal disorders Common: Dry mouth.
Not known: Gastrointestinal disturbances including nausea and vomiting.
Musculoskeletal and connective tissue disorders Not known: Muscle twitching.
Renal and urinary disorders Not known: Difficulty in urination, urinary retention.

Reporting of suspected adverse reactions Reporting suspected adverse reactions that occur after authorization of the medicinal product is important, as it allows continuous monitoring of the benefit / risk ratio of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system www.agenziafarmaco.gov.it/content/come-segnalare-una-sospetta-reazione-avversa.

Pregnancy

Pregnancy: This medicine, as is the case with most medicines, should not be used during pregnancy unless the potential benefit of the treatment to the mother outweighs any possible risk to the developing fetus. Paracetamol: Numerous data on pregnant women indicate neither malformations nor fetal / neonatal toxicity caused by paracetamol. Paracetamol can be used during pregnancy if clinically needed; however, it should be used at the lowest effective dose for the shortest possible time and with the lowest possible frequency. Pseudoephedrine: Studies in animals have shown reproductive toxicity (see section 5.3). The use of pseudoephedrine hydrochloride decreases uterine blood flow in the mother, but clinical data are insufficient to delineate the effects on pregnancy. Diphenhydramine: Based on animal studies, diphenhydramine is not expected to increase the risk of congenital abnormalities (see section 5.3). However, there are no adequate and well-controlled studies in pregnant women. Diphenhydramine is known to cross the placenta. The use of sedative antihistamines during the third trimester can cause adverse reactions on the newborn. The safety of pseudoephedrine during pregnancy has not been established. Diphenhydramine is known to cross the placenta and should therefore only be used during pregnancy if deemed essential by your doctor. Breastfeeding In view of the potential cardiovascular and neurological effects of pseudoephedrine, the use of this medicinal product is not recommended during breastfeeding. Paracetamol is excreted in breast milk but not in clinically relevant quantities. Available published data do not contraindicate breastfeeding. A paracetamol pharmacokinetic study in 12 nursing mothers revealed that less than 1% of an oral dose of 650 mg of paracetamol appeared in breast milk. Similar results have been reported in other studies, therefore ingestion by the mother of therapeutic doses of paracetamol does not appear to pose a risk to the child. Pseudoephedrine passes into breast milk and can affect the breastfed infant (irritability, excessive crying and altered sleep-wake rhythm). It has been estimated that approximately 0.4-0.7% of a single 60 mg dose of pseudoephedrine ingested by a nursing mother is excreted in breast milk over 24 hours. Diphenhydramine is excreted in breast milk, but in unquantified concentrations. Although it is not believed that diphenhydramine levels are high enough to affect the infant following administration of therapeutic doses, the use of diphenhydramine during breastfeeding is not recommended. Infants or premature babies show increased sensitivity to antihistamines. Fertility There are no data available on the effect of paracetamol, pseudoephedrine hydrochloride or diphenhydramine hydrochloride on fertility.

Format

Pack of 12 Day Tablets + 4 Night Tablets.

Discover Vicks products

.